Alert archive / Texas / Special Weather Statements in 2015

Special Weather Statement, NWS Fort Worth, TX

April 1, 2015Kaufman County, Texas

NWS Fort Worth, TX issued this special weather statement at Apr 1, 2015, 7:21 PM CDT for Kaufman County, Texas. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2015, 7:21 PM CDT (00:21 UTC)
Expired
Apr 1, 2015, 8:00 PM CDT
In force
39 min
Issued by
NWS Fort Worth, TX

County Kaufman County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 114 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 7:46 PM CDTHAIL 15 S Wills Point, TX$$

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1558 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1558 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1129 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

091 
WWUS84 KFWD 020021
SPSFWD

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
721 PM CDT WED APR 1 2015
 
TXZ121-122-020100-
VAN ZANDT TX-KAUFMAN TX-
721 PM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KAUFMAN AND WEST
CENTRAL VAN ZANDT COUNTIES UNTIL 800 PM CDT...

AT 721 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF KEMP...OR 11 MILES EAST OF KAUFMAN...MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 510 AND 517.
 
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3244 9611 3254 9622 3271 9607 3255 9592
TIME...MOT...LOC 0021Z 222DEG 24KT 3254 9612 

$$

15-BAIN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Apr 1, 7:12 PM CDT, 9 minutes earlier.

Area forecast discussion, Apr 1, 7:12 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
712 PM CDT WED APR 1 2015

.AVIATION...
/00Z TAFS/

CONCERNS...THUNDERSTORMS...NOCTURNAL STRATUS.

THUNDERSTORMS WILL STILL BE POSSIBLE THROUGH NIGHTFALL...AFTER
WHICH THE BOUNDARY LAYER WILL STABILIZE...AND THE SUPPORTING
IMPULSE ALOFT WILL BEGIN SHIFTING EAST OF THE REGION. THE
RESULTING SUBSIDENCE SHOULD PRECLUDE ADDITIONAL PRECIPITATION THE
REMAINDER OF THE NIGHT.

A POTENT 40-KT LLJ WILL SURGE MVFR STRATUS NORTHWARD...BLANKETING
ALL TAF SITES SOON AFTER MIDNIGHT. THE STRATUS WILL STEADILY LIFT
THURSDAY MORNING...BUT WITH A STRONG INVERSION IN PLACE...IT MAY
TAKE MUCH OF THE DAY TO SCATTER OUT.

ALTHOUGH A DRYLINE WILL APPROACH THE I-35 CORRIDOR THURSDAY
AFTERNOON...THE CAP WILL LIKELY PREVENT THUNDERSTORM DEVELOPMENT
OR OTHERWISE LIMIT COVERAGE.

25

&&

.UPDATE...
A QUICK ADJUSTMENT TO THE SHORT TERM FORECAST REGARDING STORM
CHANCES FOR TONIGHT...AS THE SOUTHERN STREAM MID LEVEL SHORTWAVE
CONTINUES TO MOVE EAST ACROSS OUR AREA AND MOVE INTO THE LOWER
MISSISSIPPI VALLEY OVERNIGHT. 1000-1500 J/KG SBCAPE CONTINUES TO
MAINTAIN OVER MUCH OF THE AREA...WHILE CAPE ALOFT WITHIN THE HAIL
GROWTH ZONE /-10 TO -30 DEG C LAYER/ REMAINS 400-500 J/KG. WILL
CARRY 20-40 PERCENT CHANCES FOR THUNDERSTORMS GENERALLY SOUTHEAST
OF AN EASTLAND-MINERAL WELLS-GAINESVILLE LINE FOR THIS EVENING...
WITH HIGHEST COVERAGE ACROSS THE EAST/SOUTHEAST COUNTIES. SLIGHT
CHANCES WILL BE HELD ACROSS THE SE THIRD OF THE CWA FOR THE
OVERNIGHT WITH ANY LINGERING LIFT FROM THE MID LEVEL DISTURBANCE.

WITH EFFECTIVE SHEAR 30-40 KTS AND THE AFOREMENTIONED
INSTABILITY...SOME STORM ORGANIZATION AND UPSCALE GROWTH REMAINS
FOR NOW WITH ISOLATED STRONG-SEVERE STORMS POSSIBLE THROUGH SUNSET
OR INTO MID EVENING. AS WE APPROACH MIDNIGHT AND BEYOND...LARGE-
SCALE SUBSIDENCE SHOULD START TO SPREAD FROM WEST TO EAST ACROSS
THE AREA ALONG WITH BOUNDARY LAYER COOLING WITH THE LOSS OF
DAYTIME HEATING. ANY RISK FOR STRONG-SEVERE STORMS SHOULD WANE
WITH THE LACK OF A SURFACE FOCUS AND LARGER SCALE LIFT MOVING
AWAY FROM THE AREA.

ANOTHER UPDATE WILL BE POSSIBLE BEFORE THE 10 PM NEWS IF TRENDS
DICTATE THAT ADJUSTMENTS ARE NEEDED IN THE FORECAST.

05/

&&

.PREV DISCUSSION... /ISSUED 327 PM CDT WED APR 1 2015/
A SHORTWAVE TROUGH CONTINUES TO PROGRESS EAST ACROSS TEXAS AND THE
SOUTHERN PLAINS THIS AFTERNOON. EXTENSIVE CLOUDCOVER ASSOCIATED
WITH THIS FEATURE HAS LIMITED ADDITIONAL THUNDERSTORM DEVELOPMENT
ACROSS THE AREA FOR MUCH OF THE LATE MORNING AND AFTERNOON.
THAT SAID...LOCATIONS SOUTHWEST OF THE EARLIER ACTIVITY /AND
OUTSIDE OF THE THICKER CLOUD COVER/ ARE NOW EXPERIENCING
CONVECTIVE INITIATION...AND ADDITIONAL THUNDERSTORMS ARE EXPECTED
TO DEVELOP LATE AFTERNOON AND EARLY EVENING AS THE ATMOSPHERE
CONTINUES TO DESTABILIZE. THOUGH THE BEST INSTABILITY HAS REMAINED
MAINLY SOUTH OF I-20...ADDITIONAL DEVELOPMENT WILL REMAIN
POSSIBLE AREA-WIDE AS COOLER AIR ALOFT ASSOCIATED WITH THE
SHORTWAVE AIDS IN ADDITIONAL DESTABILIZATION. WE WILL KEEP SLIGHT
CHANCE POPS ACROSS THE NORTHERN HALF OF THE REGION THIS EVENING
WITH CHANCE POPS ACROSS THE SOUTH. ALL ACTIVITY SHOULD MOVE EAST
OF THE AREA AROUND OR SHORTLY AFTER MIDNIGHT AS THE SYSTEM
ACCELERATES OFF TO THE NORTHEAST.

AN UPPER TROUGH DROPPING SOUTHEAST ACROSS THE WEST COAST WILL MOVE
EAST ACROSS THE CENTRAL PART OF THE CONUS LATE THURSDAY INTO
FRIDAY. THIS WILL FORCE A COLD FRONT SOUTH THROUGH NORTH TEXAS
FRIDAY. AHEAD OF THE SYSTEM...A DRYLINE WILL SURGE EAST TO NEAR THE
I-35 CORRIDOR THURSDAY AFTERNOON. GOOD INSTABILITY IS BEING
ADVERTISED IN THE VICINITY OF THE DRYLINE...BUT IT LOOKS LIKE A
STRONG CAP WILL PRECLUDE CONVECTIVE INITIATION FOR THE MAJORITY OF
THE REGION. WE WILL KEEP SOME 20 POPS ALONG I-35 NORTH OF I-20
THURSDAY AFTERNOON WHERE A LOW PROBABILITY FOR STORM DEVELOPMENT
WILL EXIST. LOW TO MID 90S TEMPERATURES ARE LIKELY THURSDAY
AFTERNOON ACROSS THE WESTERN THIRD OF THE AREA WHERE VEERED WINDS
AND DRY AIR WILL BE IN PLACE.

THE FAST MOVING FRONT WILL PROVIDE FOCUS FOR SCATTERED SHOWERS
AND THUNDERSTORMS FRIDAY ACROSS THE SOUTHEASTERN HALF OF NORTH
TEXAS. CONDITIONS ACROSS THE NORTHWESTERN HALF WILL LIKELY REMAIN
TOO DRY FOR PRECIPITATION ASSOCIATED WITH THE FRONT. STRONG NORTH
WINDS WILL USHER IN SEASONABLY COOL AIR FRIDAY AND SATURDAY
BEHIND THE FRONT.

SOUTHWESTERLY FLOW WILL DEVELOP ALOFT SATURDAY NIGHT AND SUNDAY
AS A LARGER SCALE TROUGH DEEPENS ALONG THE WEST COAST. INCREASING
ISENTROPIC LIFT ABOVE THE COOL AIRMASS AT THE SURFACE WILL
GENERATE SHOWERS AND ISOLATED THUNDERSTORMS LATE SATURDAY THROUGH
SUNDAY ACROSS MUCH OF THE REGION. RETURN FLOW WILL INCREASE AT THE
SURFACE MONDAY AS CYCLOGENESIS INTENSIFIES IN LEE OF THE ROCKIES.
THIS WILL PLACE NORTH TEXAS BACK IN THE WARM SECTOR FOR MOST OF
NEXT WEEK IN ADVANCE OF THE DEEPENING WEST COAST TROUGH. CHANCES
OF MAINLY AFTERNOON THUNDERSTORMS WILL OCCUR MONDAY THROUGH MUCH
OF NEXT WEEK AS SUBTLE DISTURBANCES PASS OVERHEAD IN THE SOUTHWEST
FLOW ALOFT. SHEAR AND INSTABILITY WILL BE SUFFICIENT FOR SOME OF
THESE STORMS TO BECOME SEVERE EACH AFTERNOON AND EVENING...AND WE
WILL GET A BETTER LOOK AT THE FORECAST ELEMENTS AS WE HEAD
THROUGH EASTER WEEKEND. TEMPERATURES NEXT WEEK WILL REMAIN ABOUT
10 DEGREES ABOVE NORMAL WITH LOWS IN THE 60S AND HIGHS GENERALLY
IN THE 80S.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  67  86  67  74  47 /  20  20  20  20   5
WACO, TX              66  84  67  77  48 /  30  10  10  30   5
PARIS, TX             64  79  65  72  42 /  30  20  20  30   5
DENTON, TX            66  84  66  74  44 /  20  20  20  10   5
MCKINNEY, TX          65  81  66  73  44 /  20  20  20  20   5
DALLAS, TX            67  84  67  75  47 /  20  20  20  20   5
TERRELL, TX           65  82  67  74  45 /  30  20  20  30   5
CORSICANA, TX         65  81  66  76  47 /  30  10  10  30   5
TEMPLE, TX            66  83  66  77  48 /  30  10  10  30   5
MINERAL WELLS, TX     65  90  66  74  45 /  20  10  10  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

25/05
Hazardous weather outlook, Apr 1, 3:42 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
342 PM CDT WED APR 1 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
342 PM CDT WED APR 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.
THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF NORTH TEXAS LATE
THIS AFTERNOON AND THIS EVENING. SOME STORMS MAY BECOME STRONG TO
SEVERE AND PRODUCE LARGE HAIL...STRONG WINDS...AND FREQUENT CLOUD
TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE IS A SLIGHT CHANCE FOR STRONG TO SEVERE THUNDERSTORMS ON
THURSDAY AFTERNOON AND EVENING...MAINLY FOR AREAS EAST OF THE
INTERSTATE 35 CORRIDOR AND NORTH OF THE INTERSTATE 20 CORRIDOR.
LARGE HAIL...DAMAGING WINDS...AND CLOUD TO GROUND LIGHTNING WILL
BE THE MAIN HAZARDS.

THERE IS A CHANCE FOR THUNDERSTORMS FOR PARTS OF NORTH AND
CENTRAL TEXAS ON FRIDAY AND FROM SATURDAY NIGHT THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS EVENING.

In the hours before

Special weather statement, Apr 1, 6:14 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
614 PM CDT WED APR 1 2015

TXZ130-020000-
ERATH TX-
614 PM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ERATH COUNTIES
UNTIL 700 PM CDT...

AT 614 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF HUCKABAY...OR 15 MILES SOUTHEAST OF RANGER...MOVING
NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS OF UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HUCKABAY AND MORGAN MILL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3229 9849 3230 9847 3246 9847 3251 9836
      3251 9815 3235 9807 3225 9848 3229 9850
TIME...MOT...LOC 2314Z 246DEG 15KT 3237 9844

15-BAIN
Special weather statement, Apr 1, 6:32 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
632 PM CDT WED APR 1 2015

TXZ116-117-020015-
PARKER TX-PALO PINTO TX-
632 PM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALO PINTO AND
SOUTHWESTERN PARKER COUNTIES UNTIL 715 PM CDT...

AT 631 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF LIPAN...OR 14 MILES SOUTH OF MINERAL WELLS...
MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...MINERAL WELLS...COOL...MINERAL WELLS STATE PARK AND
MILLSAP.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 379 AND 405.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3262 9828 3290 9802 3270 9779 3256 9802
      3256 9807 3253 9807 3252 9810 3252 9816
TIME...MOT...LOC 2331Z 226DEG 15KT 3261 9815

15-BAIN
Special weather statement, Apr 1, 6:58 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
658 PM CDT WED APR 1 2015

TXZ121>123-020045-
VAN ZANDT TX-RAINS TX-KAUFMAN TX-
658 PM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RAINS...SOUTHEASTERN
HUNT...EAST CENTRAL KAUFMAN AND NORTHWESTERN VAN ZANDT COUNTIES UNTIL
745 PM CDT...

AT 657 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF WILLS POINT...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WILLS POINT...EDGEWOOD...EMORY...EAST TAWAKONI...FRUITVALE...LAKE
TAWAKONI STATE PARK AND POINT.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 504 AND 520.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3276 9565 3251 9611 3266 9624 3279 9609
      3284 9602 3284 9596 3287 9598 3298 9585
TIME...MOT...LOC 2357Z 233DEG 24KT 3264 9610

15-BAIN
Special weather statement, Apr 1, 7:11 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
711 PM CDT WED APR 1 2015

TXZ105-121>123-020100-
VAN ZANDT TX-RAINS TX-KAUFMAN TX-HUNT TX-
711 PM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RAINS...SOUTHEASTERN
HUNT...EAST CENTRAL KAUFMAN AND NORTHWESTERN VAN ZANDT COUNTIES UNTIL
800 PM CDT...

AT 710 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A STRONG THUNDERSTORM
OVER WILLS POINT HAD PRODUCED PEA SIZE HAIL AND WINDS OF UP TO 45
MPH. THIS THUNDERSTORM WAS MOVING TO THE NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WILLS POINT...EDGEWOOD...EMORY...EAST TAWAKONI...LAKE TAWAKONI STATE
PARK AND POINT.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 508 AND 519.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3281 9567 3256 9603 3269 9618 3300 9590
TIME...MOT...LOC 0010Z 224DEG 17KT 3268 9605

15-BAIN
Special weather statement, Apr 1, 7:19 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
719 PM CDT WED APR 1 2015

TXZ135-148-020100-
HENDERSON TX-ANDERSON TX-
719 PM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HENDERSON AND
NORTHWESTERN ANDERSON COUNTIES UNTIL 800 PM CDT...

AT 718 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTH OF ATHENS...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LAT...LON 3186 9570 3197 9598 3236 9581 3236 9551
      3233 9545 3229 9545 3224 9548 3220 9546
      3215 9548 3213 9546 3212 9546 3209 9543
TIME...MOT...LOC 0018Z 205DEG 28KT 3202 9585

MB
Special weather statement, Apr 1, 7:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
721 PM CDT WED APR 1 2015

TXZ121-122-020100-
VAN ZANDT TX-KAUFMAN TX-
721 PM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KAUFMAN AND WEST
CENTRAL VAN ZANDT COUNTIES UNTIL 800 PM CDT...

AT 721 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF KEMP...OR 11 MILES EAST OF KAUFMAN...MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 510 AND 517.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3244 9611 3254 9622 3271 9607 3255 9592
TIME...MOT...LOC 0021Z 222DEG 24KT 3254 9612

15-BAIN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 7:11 PM CDTSpecial Weather StatementFWDRains49 min
Apr 1, 7:19 PM CDTSpecial Weather StatementFWDHenderson41 min
Apr 1, 7:22 PM CDTSpecial Weather StatementFWDMills53 min
Apr 1, 7:29 PM CDTSevere Thunderstorm WarningFWDParker, Wise24 min
Apr 1, 7:38 PM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rains, Van Zandt22 min
Apr 1, 8:01 PM CDTSpecial Weather StatementFWDRains44 min
Apr 1, 8:05 PM CDTSpecial Weather StatementFWDHopkins40 min
Apr 1, 8:14 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt17 min

Nearby

Special Weather Statements in Texas, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.